Multicomplex Hyperfunctions and Multicomplex Microfunctions

  • Yutaka Matsui

    Kindai University, Osaka, Japan
Multicomplex Hyperfunctions and Multicomplex Microfunctions cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

In this paper, we develop a theory of multicomplex hyperfunctions. Applying functorial techniques, we introduce the notion of multicomplex hyperfunctions of several variables and establish their idempotent representation theorem. Additionally, we provide a microlocal study of multicomplex hyperfunctions, in which we define the notion of multicomplex microfunctions and prove some of their fundamental properties.

Cite this article

Yutaka Matsui, Multicomplex Hyperfunctions and Multicomplex Microfunctions. Publ. Res. Inst. Math. Sci. 62 (2026), no. 4, pp. 795–825

DOI 10.4171/PRIMS/62-4-6